# SDR CALA2025050704516

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 63,996 hours, 26,818 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN TURNING ON BOTH PACK WE HEAR LOW RUMBLE AND SMELL SOMETHING ODD. DUCT PRSR DROPS SIGNIFIC RESECURED FLIGHT DECK AIR DISTRIBUTION SYSTEM MUFFLER/DUCT SLEEVE LOCATED AT DISTRIBUTION BAY REF. AMM 21-22-05-400-801, OPS CHECK GOOD, NO FURTHER RUMBLE OR SMELL NOTED.
